MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anales otorrinolaringologicos ibero-americanos · 2004

[Cochlear-vestibular ototoxicity by gentamicin. Report of a case and literature review].

Pino Rivero V, Marcos García M, Keituqwa Yáñez T, González Palomino A, Trinidad Ruiz G, Pardo Romero G, Blasco Huelva A

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Gentamicin is an antibiotic member of the aminoglycosides family with well known potential to cause permanent ototoxicity by damaging more likely the cochlea vestibular system. We are reporting the clinical case of a 48 year-old female who was treated with such IV drug because of abdominal surgery. She had no otologic past history, and was complaining of tinnitus, periferical vertigo and progressive bilateral neurosensorial hearing loss, it est, cochlear-vestibular symptoms. After the withdrawol of gentamicin, the vestibular pathologic symptoms but not the hearing loss had improved, docummented by the persistance of the audiometric decay in the acute frequencies. Prevention is the best way to avoid iatrogenic lesions with thesse climps.

Для цитирования: Pino Rivero V, Marcos García M, Keituqwa Yáñez T, González Palomino A, Trinidad Ruiz G, Pardo Romero G, Blasco Huelva A. [Cochlear-vestibular ototoxicity by gentamicin. Report of a case and literature review].. Anales otorrinolaringologicos ibero-americanos. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.